International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 30 |Article ID 620637 | https://doi.org/10.1155/S0161171202012942

Kulwinder Kaur, S. S. Bhatia, "Integrability and L1-convergence of Rees-Stanojević sums with generalized semiconvex coefficients", International Journal of Mathematics and Mathematical Sciences, vol. 30, Article ID 620637, 6 pages, 2002. https://doi.org/10.1155/S0161171202012942

Integrability and L1-convergence of Rees-Stanojević sums with generalized semiconvex coefficients

Received24 Apr 2001
Revised25 Oct 2001

Abstract

Integrability and L1-convergence of modified cosine sums introduced by Rees and Stanojević (1973) under a class of generalized semiconvex null coefficients are studied, using Cesaro means of integral order.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views98
Downloads537
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.